Today all of a sudden, I fainted due to dizziness, exhaustion, and dehydration. I have never fainted before. I am currently under medication for birth control. Do I need medical attention? Please help.
Welcome to icliniq.com.
Sudden dizziness is due to inadequate blood supply to the brain temporarily. Temporary dizziness may be caused by dehydration due to heat, excessive sweating, and diarrhea. Even sudden fear and anxiety can cause dizziness. Avoid exposure to direct sun for long periods. I would suggest you,
1. Take ORS (Oral Rehydration Solution) 50 ml thrice daily for three days.
2. Drink two to three liters of water daily for three days, and make sure you pass more than one liter of urine daily.
3. Take atleast 100 gm of cut fruits daily for three days.
You need not consult a medical professional for a single episode of dizziness. But if you get repeated symptoms of dizziness even after taking adequate precautions, then you have to consult a medical professional.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. question was posted under diabetology, I am wondering if you have any endocrine issues. The question asked here is about gastroenterology. The liver tests would be concerning for a liver process like gallstone if the enzymes were not coming back d... Read fullIs it normal for a patient to behave like a child after a fainting episode?
.. is suffering from conversion disorder, and the common name is hysteria. In hysteria, the patient does not have a physical basis for her symptoms. But at the same time, she is not doing willingly. It is a kind of protective mechanism of the brain,... Read fullI have dizziness, loss of appetite, dehydration and changes in CBC report. Please help.
.. the attached report (attachment removed to protect patient identity), cholesterol level is high. For that, take a low-fat diet and do some morning exercise. In one of the attached reports, hemoglobin and PCV (packed cell volume) is high with in... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a General Practitioner Now